Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Jaundice And Reyataz

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Jaundice from Reyataz temporary?

I will be starting on Reyataz in about a week, and in my research of the drug I found a list of common side effects (including the buildup of bilirubin), and the quote; "these symptoms usually go away after about two weeks." Does that go for the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...asymptomatic and not linked to any serious health problem. Perhaps 3-5% of patients have more marked elevations of bilirubin leading to jaundice and consideration of switching to an alternative drug. KH Read more »

Jaundice & Reyataz

I recently started Reyataz & developed some mild hyperbilirubinemia. Is there anything that you... Read more »

Jaundice with Reyataz

I have been on Reyataz, Truvada and Norvir for about a year now. I am also a crystal addict.... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Reyataz (Atazanavir) From The Body's "Ask the Experts" Forums

... Starting Treatment | Switching Treatment | Side Effects | Drug Interactions | Food, Alcohol and Reyataz Starting Treatment I'm about to start meds. My doctor recommended I start with Truvada (tenofovir/FTC), Norvir (ritonavir) Read more »
Test Positive Aware Network

Reyataz

... Common Name: atazanavir sulfate Brand Name: Reyataz Class: HIV protease inhibitor (PI) Standard dose: One 300 mg capsule plus 100 mg Norvir, once daily Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Atazanavir? Atazanavir, also called Reyataz, is a drug used as part of antiretroviral therapy (ART). Atazanavir is a protease inhibitor manufactured by... Read more »
AIDS InfoNet

Indinavir (Crixivan)

...for signs of excessive sedation if you take indinavir with buprenorphine . Indinavir should not be taken with atazanavir (Reyataz) due to the increased risk of jaundice. Indinavir should not be taken with rifampin or rifabutin , drugs that... Read more »
Connect With Others

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Norvir-Truvada-Reyataz any1 on this combo

Posted by light001, 2 Replies
hello Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »

Reyataz,Norvir, Kivexa [abacavir/3TC, Epzicom].

Posted by Mondo
...Is there anyone here at the forum taking the following cocktail? I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and Read more »

Emtriva, Reyataz, Videx Ec

Posted by pooo, 3 Replies
...Are any of you on Emtriva, Reyataz or Videx Ec?? If so how are you doing on them and have you had any side effects? Read more »